| Model Number |
MI1000 MED-EL CONCERT |
| Medical Device Problem Codes |
Circuit Failure (1089); Output Problem (3005)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
The user does not have hearing sensation.A re-implantation is considered, but no date has been scheduled yet.
Additional Manufacturer Narrative
Additional information: according to the information received from the field a technical implant failure seems likely.However to determine an exact root cause device investigation of the explanted device would be necessary.Re-implantation is considered but no date has been scheduled yet.
Event or Problem Description
The user does not have hearing sensation with the device.It is unknown if an accident or trauma occurred.A re-implantation is considered, but no date has been scheduled yet.
Event or Problem Description
The user did not have hearing sensation with the device.It was unknown if an accident or trauma occurred.The user has been re-implanted.
Additional Manufacturer Narrative
Conclusion: the device investigation revealed a defective welding joint between feed-through pin and the implant coil.Other mechanical damages found during investigation are very likely related to the removal surgery.The investigation results appear to match the problems mentioned in the user report.This is a final report.